MAUDE Adverse Event Report: CORDIS US CORP. BRITE TIP; INTRODUCER, CATHETER

CORDIS US CORP. BRITE TIP; INTRODUCER, CATHETER
Catalog Number 401690M
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the distal end of a 6f 90cm si brite tip catheter sheath introducer was found broken/damaged upon opening.There was no reported patient injury.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The si brite tip f9 90cm device was received non-sterile inside a transparent plastic bag and was unpacked for product evaluation, which included the obturator, the bts csi, and the winged storage tube.The brite tip of the bts csi was observed to be frayed, and the obturator exhibited a kinked condition located approximately 67 cm from the distal tip; the winged storage tube was inserted into the obturator with no visible damage, and no other notable details were observed.As the product catalog does not include obturator or winged storage tube specifications, dimensional analysis was performed to verify the correct outer diameter of the obturator, with measurements taken near the kinked area, and the obturator was found to be within specification.Visual system inspection of the brite tip identified scratch marks, elongations, and fatigue lines, which are characteristic of mechanical damage caused by interaction with an unknown sharp object; these findings indicate the brite tip was subjected to a force exceeding the material yield strength prior to fraying, and the same factors could have contributed to the frayed condition observed upon receipt.Further visual inspection of the bts csi brite tip confirmed the presence of scratch marks, elongations, and fatigue lines, and the product analysis did not provide evidence to suggest the observed damage is related to the device design or manufacturing process; therefore, no preventive or corrective actions are warranted at this time.The reported ¿brite tip / distal tip ¿ frayed / split / torn¿ was seen during the product evaluation however, the exact cause of these damages cannot be determined.Magnified images presented evidence of mechanical damage caused by interaction with an unknown sharp object therefore, handling factors cannot be excluded.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the product¿s labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), ¿do not introduce sharp medical instruments which can lead to device damage.¿ based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
As reported, the distal end of a 6f 90cm si brite tip catheter sheath introducer was found broken/damaged upon opening.There was no reported patient injury.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The device was returned for evaluation.

Brand Name
BRITE TIP
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014 2802
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
7863138372
MDR Report Key23957453
Report Number9616099-2026-00010
Device Sequence Number12164947
Product Code DYB
UDI-Device Identifier10705032000284
UDI-Public(01)10705032000284(17)280331(10)18439911
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K984500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number401690M
Device Lot Number18439911
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown